# SDR COMA0260254

- Difficulty date: April 14, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 14,979 hours, 14,078 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Part number: NH1033230350
- Condition: Disconnected
- Location: Aft Equip
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5427 AIRCRAFT PRESSURIZATION FAILED ABOVE 8000RECONNECTED AIRCRAFT SUPPLY DUCTS THAT CAME DISCONNECTED AT WATER SEPERATORS.
